MAUDE Adverse Event Report: COOK INC COOK TURBO-FLO HD HEMODIALYSIS CATHETER TRAY

COOK INC COOK TURBO-FLO HD HEMODIALYSIS CATHETER TRAY
Model Number G35098
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: mpb catheter, hemodialysis, non-implanted.Product code: mpb.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that a central line was being placed on the right side of the patient's neck, and the dilator frayed at the distal end after threading the dilator over the provided guide wire.The dilator was removed from the body without any further issues and there were no reported serious injuries to the patient as a result of the product problem.

Brand Name
COOK TURBO-FLO HD HEMODIALYSIS CATHETER TRAY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7525517
Report Number1820334-2018-01482
Device Sequence Number1550379
Product Code MPB
UDI-Device Identifier00827002350984
UDI-Public(01)00827002350984(17)170930(10)5668982
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG35098
Device Catalogue NumberC-HDCSY-1201J-CCT-A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1